Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

How is HCG homeopathic drop in weight losing ?

Hi Doctor , I am 37 years, female, and I heard that HCG Homeopathic drops are good to loose weight. Is there any side effects even if it natural?
Asked On : Sat, 27 Aug 2011
Answers:  2 Views:  387
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
hCG resembles thyroid hormones will put you at increased risk of tremors, high blood pressure, menstruation problems, diarrhoea, decreased sleep, increased sweating, more chance of heart arrhythmias and heart attack. It is best to avoid these drugs and try to reduce weight by proper diet and exercise.
Answered: Sat, 27 Aug 2011
I find this answer helpful
Anesthesiologist Dr. Shivakumar. M. C.'s  Response
Dont use these drugs which lack clear evidence and drug control studies which may have adverse effects on your health. Try to reduce your weight using excersise and diet. if u can not reduce by excersise and you are morbidly obese you can under go bariatric surgery or liposuction.
take care
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor